| Model Number |
PHAC1234 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Microport was made aware of this revision from the united kingdom national joint registry.Reference investigation memorandum for full information.The indications for revision are known inherent risks of the device and/or procedure.Furthermore, there were no increases in hazard and harm risk levels identified for these product families.Therefore, no additional action is required.
Event or Problem Description
Allegedly, patient was revised due to infection.Srnjr number: (b)(4).Side: l.Gender: f.Non-mpo products related:
product id: 321.03.052 trinity no hole shell 052mm taper size 3.Product id: 321.03.052 trinity ecima liner size 3 36mm neutral 4mm epw.